# SDR 01FDEA00671

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 31,095 hours, 16,478 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Failed
- Location: Yellow Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB LOST YELLOW SYS HYD QTY WENT TO RED DOT.  PERF EMERGENCY CHECKLIST PER ECAM AND RED TABS.
